# SDR CALA0700413

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576987
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B SIDE OF STRINGER 27L CORRODED APPROXIMATELY 2 INCHES FORWARD OF STA 500D IN FORWARD BAGGAGE BIN.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 5331-01336.
